Title
Unfolding of a quadratic integrable system with two centers and two unbounded heteroclinic loops Unfolding of a quadratic integrable system with two centers and two unbounded heteroclinic loops
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York ,
Source (journal)
Journal of differential equations. - New York
Volume/pages
139(1997) , p. 146-193
ISSN
0022-0396
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle